RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 11, Pages 1819–1828 (Mi de8859)  

Ordinary Differential Equations

Decomposition of affine controlled systems

V. I. Elkin

Computing Centre of the Russian Academy of Sciences, Moscow

Full text: PDF file (1949 kB)

English version:
Differential Equations, 1995, 31:11, 1787–1795

Bibliographic databases:
UDC: 517.977
Received: 30.06.1995

Citation: V. I. Elkin, “Decomposition of affine controlled systems”, Differ. Uravn., 31:11 (1995), 1819–1828; Differ. Equ., 31:11 (1995), 1787–1795

Citation in format AMSBIB
\Bibitem{Elk95}
\by V.~I.~Elkin
\paper Decomposition of affine controlled systems
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 11
\pages 1819--1828
\mathnet{http://mi.mathnet.ru/de8859}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1434883}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 11
\pages 1787--1795


Linking options:
  • http://mi.mathnet.ru/eng/de8859
  • http://mi.mathnet.ru/eng/de/v31/i11/p1819

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019